# SDR AALA202101149009

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 64,830 hours, 24,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION LIGHT ILLUMINATED ON FORWARD FLIGHT ATTENDANT PANEL.  SERVICED L-3 DOOR ASSIST BOTTLE, PER AMM 52-10-00.
